Volume 9, Issue 2 (9-2023)                   mmr 2023, 9(2): 243-256 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Joveini F, Akbari M. Schwarz boundary value problem of complex partial differential equations for the inhomogeneous Cauchy-Riemann equation in the equilateral triangle. mmr 2023; 9 (2) :243-256
URL: http://mmr.khu.ac.ir/article-1-3155-en.html
1- University of Guilan
2- University of Guilan , m_akbari@guilan.ac.ir
Abstract:   (540 Views)
In this paper, we explicitly investigate the Schwarz boundary value problem of complex partial differential equations for an inhomogeneous Cauchy-Riemann equation on a polygon domain with distinct points of the equilateral triangle. By applying the technique of parquet reflection and selecting an arbitrary point of the equilateral triangle and its repeated reflections in all parts of the boundary, full page of complex spaces covered. In addition, the fundamental tool for solving the Schwarz boundary value problem from the complex partial differential equations for the Cauchy-Riemann equation is the Cauchy–Pompeiu integral representation formula. Thus, using the technique of parquet reflection and the Cauchy–Pompeiu integral representation formula, we accurately calculate the Schwarz-Poisson integral representation formula on the equilateral triangle and its different boundary portions. We also consider boundary behaviors of the Schwarz-type operator. Finally, we give an exact answer for the Schwarz boundary value problem of complex partial differential equations for an inhomogeneous Cauchy-Riemann equation on the equilateral triangle.
Full-Text [PDF 287 kb]   (166 Downloads)    
Type of Study: Original Manuscript | Subject: Mat
Received: 2020/11/29 | Revised: 2024/02/17 | Accepted: 2023/05/28 | Published: 2023/12/3 | ePublished: 2023/12/3

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb